# SDR REXA2022011900031

- Difficulty date: December 12, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS 787 AND FS 857. - AFTER FURTHER EVALUATION, CORROSION EXISTS ON MORE THAN ONE CROSS-SECTIONAL AREA MAKING SLAT TRACK OUT OF LIMITS IAW CRJ700 SRM 53-42-49-101-001-A01. REMOVED AND REPLACED SLAT TRACK ON RH AT FS 787 AND FS 857 IAW CRJ700 AMM 53-00-49-000/400-801-A17.
